# SDR AALA202205313347

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 60,505 hours, 35,482 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF LANDING GEAR GEAR DOORS NOT CLOSED, ECAM. AFTER PROCEDURE LANDING GEAR DOORS CLOSED NORMALLY. AFTER ROTATION HAD STRONG VIBRATION COMING FROM NOSE GEAR UNTIL OVER 100' AGL WHEN WE RETURNED TO FIELD IN CLT, LOWERED THE GEAR AFTER GEAR EXTENSION FELT A LOUD BANG FROM NOSE GEAR AREA. NOTE: NO EMERGENCY WAS DECLARED.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
